# SDR CALA2018022500800

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 63,856 hours, 26,211 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE RESERVOIR BOTTLE PRESSURE AT 0. REMOVED AND REPLACED LT OVERWING SLIDE RESERVOIR BOTTLE ASSY IAW AMM 25-62-46-400-001.  PRESSURE INDICATION TBT THROUGH CIDS IS GOOD.
